MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number B35200
Medical Device Problem Codes High impedance (1291); Unintended Collision (1429); Energy Output Problem (1431); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Fall (1848)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that  the patient had a fall on the 17th of april and noticed a change in therapy after that.Caller stated the patient had to increase their medication, kept getting error codes on their programmer saying "out of range" and couldn't adjust stim but is still getting stim on one side.Caller met the patient today in the office and high impedances were discovered on the left stn.Caller provided impedance measurements for monopolar contacts 8-10 were greater than 5k ohms and contact 11 was 3768 ohms.All bipolar pairs were greater than 10k ohms.Caller stated that when patient fell, they outstretched their arm to break their fall so issue may be with extension as opposed to lead.Agent suggested imaging and intra-op testing of the lead to determine which component has the impedance issues.The issue was not resolved through troubleshooting.The patient was redirected to their healthcare provider to further address the issue.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received from rep reiterating the impedances were ran when connecting to the battery and patient had stated she was getting an oor message on her programmer.Cause is attributed to fall on april 17th.As the patient still has twelve months on their battery so this will not be addressed until scheduled battery replacement in a year.Dbs was not determined to be causal or contributory to original fall.

Brand Name
PERCEPT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25113353
Report Number3004209178-2026-07876
Device Sequence Number16020469
Product Code MHY
UDI-Device Identifier00763000420987
UDI-Public(01)00763000420987(17)231028
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2023
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date05/26/2026
Date Device Manufactured11/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale